Bulletin of the American Mathematical Society

Spectral properties of higher derivations on symmetry classes of tensors

Marvin Marcus

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 6 (1969), 1303-1307.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530917

Mathematical Reviews number (MathSciNet)
MR0255584

Zentralblatt MATH identifier
0233.15020

Citation

Marcus, Marvin. Spectral properties of higher derivations on symmetry classes of tensors. Bull. Amer. Math. Soc. 75 (1969), no. 6, 1303--1307. https://projecteuclid.org/euclid.bams/1183530917


Export citation

References

  • 1. Ky Fan, On a theorem of Weyl concerning eigenvalues of linear transformations, I, Proc. Nat. Acad. Sci. U.S.A. 35 (1949), 652-655.
  • 2. W. H. Greub, Multilinear algebra, Springer-Verlag, New York, 1967.
  • 3. Marvin Marcus and J. L. McGregor, Extremal properties of hermitian matrices, Canad. J. Math. 8 (1956), 524-531.
  • 4. Marvin Marcus, B. N. Moyls and R. Westwick, Extremal properties of hermitian matrices. II, Canad. J. Math. 11 (1959), 379-382.
  • 5. R. C. Thompson, A note on normal matrices, Canad. J. Math. 15 (1963), 220-225.